# SDR USAA2012081700013

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 58,748 hours, 38,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN OVER DOOR 2L BROKE.  MAINTENANCE REPLACED EXIT LENS OVER 2L DOOR.  AIRCRAFT OK FOR SERVICE.
